MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 100CTMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hyperglycemia (1905); Shaking/Tremors (2515)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from all the results obtained.The expected fasting blood glucose test result range is 90mg/dl.The customer did report symptoms.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.Customer was admitted to the hospital on (b)(6) 2020.Customer stated she was feeling tired so she drove herself to the hospital on (b)(6) 2020 due to getting higher than normal results from her meter.Customer was still in the hospital during initial call and is expected to be discharged on (b)(6) 2020.Customer was diagnosed with high blood sugar.Customer was admitted and stated that her insulin was changed.The product is stored according to specification in the bedroom.During the call a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 11/20/2021 and open vial date is 7/13/2020.The meter memory was reviewed for previous test result history.(b)(6).

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10417623
Report Number1000113657-2020-00585
Device Sequence Number2757654
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/20/2021
Device Model NumberSTRIP, RLN TMX 100CTMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMX4245S
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;